# SDR AALA202402061715

- Difficulty date: January 2, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 63,764 hours, 26,930 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 969 Rbl30-44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE; CORROSION ON PASSENGER CABIN FLOOR BEAM UPPER CHORD AT BS 968.5, FROM RBL 30 TO RBL 44. REPLACED CHORD PER SRM 51-10-02, SRM 53-70-51-2R-4 AND EA 350734.
